MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI CERV SELF-RETAIN SCR SLF-DRLG/VARIABLE ANGLE 18MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI CERV SELF-RETAIN SCR SLF-DRLG/VARIABLE ANGLE 18MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 04.613.518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 that an unknown vectra-t plate and unknown screw were removed due to adjacent level disc disease.This was a revision anterior cervical discectomy and fusion (acdf) for adjacent level disease.The bone was encased over the plate and needed to be removed.Various tools were utilized to remove the bone including bovie and curettes.The screw head cleaning tool and extraction screwdriver from the vectra-t plating system were also used.There were fragments generated from the broken device which were difficult to remove and required some additional cleaning of the bone from the plate and screw.The procedure was successfully completed.The surgery proceeded with a surgical delay of thirty (30) seconds.The patient was not harmed.This report is for one (1) 4.0mm ti cerv self-retain scr slf-drlg/variable angle 18mm.This is report 3 of 3 for (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon attempted to remove an unknown vectra-t plate and screw from the patient.The reason for removal of the plate and screws was due to adjacent level disc disease.This was a revision acdf for adjacent level disease.Bone was encased over the plate and needed to be removed.Various tools were utilized to remove the bone including bovie and curettes.They also used the screw head cleaning tool and extraction screwdriver from the vectra-t plating system.There were fragments generated from the broken device.Removal of the broken device and fragments was completed.The procedure was successfully completed with a surgical delay of thirty (30) seconds.The implants were successfully removed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM TI CERV SELF-RETAIN SCR SLF-DRLG/VARIABLE ANGLE 18MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10347144
Report Number2939274-2020-03328
Device Sequence Number14194157
Product Code KWQ
UDI-Device Identifier10705034737669
UDI-Public10705034737669
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K071667
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.613.518
Device Catalogue Number04.613.518
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;